Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 60, Pages 3809-3825
http://dx.doi.org/10.1155/S0161171203210176

Critical global asymptotics in higher-order semilinear parabolic equations

1Keldysh Institute of Applied Mathematics, Miusskaya Square 4, Moscow 125047, Russia
2Department of Mathematical Sciences, University of Bath, Bath BA2 7AY, UK

Received 18 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Victor A. Galaktionov, “Critical global asymptotics in higher-order semilinear parabolic equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 60, pp. 3809-3825, 2003. https://doi.org/10.1155/S0161171203210176.